MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 3.5MM HEX DRIVE; INSTRUMENT, HIP

ZIMMER BIOMET, INC. ARCOS 3.5MM HEX DRIVE; INSTRUMENT, HIP
Catalog Number 31-301852
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the driver was off and remailed in the trial.There was no harm or health impact to the patient.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4; b5; g3; h2; h3; h4; h6.Visual examination of the returned product identified there is visible wear to the junction location along with wear lines on the shaft of the device including near the fracture site.The device has fractured at the tip of the device with no fractured pieces returned.The features of the fracture surface visually align with the documentation on which an overload fracture failure mode is identified.The complaint is confirmed based on the evaluation of the returned product.Dhr was reviewed and no discrepancy related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ARCOS 3.5MM HEX DRIVE
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20031227
Report Number0001825034-2024-02059
Device Sequence Number17769236
Product Code KWA
UDI-Device Identifier00880304484498
UDI-Public(01)00880304484498(11)180921(10)ZB180501
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31-301852
Device Lot NumberZB180501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown